Open Access
Translator Disclaimer
January, 1977 On Fixed or Scaled Radii Confidence Sets: The Fixed Sample Size Case
Terry G. Meyer
Ann. Statist. 5(1): 65-78 (January, 1977). DOI: 10.1214/aos/1176343740

Abstract

Confidence sets in the form of balls of fixed or scaled radius with respect to an arbitrary pseudometric are considered. Easily computable lower bounds for the radius of these confidence sets are derived. As by-products, bounds for the minimax risk are given and a method of deriving multiple decision procedures from point estimators is obtained.

Citation

Download Citation

Terry G. Meyer. "On Fixed or Scaled Radii Confidence Sets: The Fixed Sample Size Case." Ann. Statist. 5 (1) 65 - 78, January, 1977. https://doi.org/10.1214/aos/1176343740

Information

Published: January, 1977
First available in Project Euclid: 12 April 2007

zbMATH: 0356.62032
MathSciNet: MR451516
Digital Object Identifier: 10.1214/aos/1176343740

Subjects:
Primary: 62F25
Secondary: 62F05 , 62G10 , 62G15

Keywords: bounds , composite hypotheses , Confidence sets , estimation theorey , minimal radius confidence set , minimax risk , Multiple decision procedures , probability convergence of estimates , pseudometric loss

Rights: Copyright © 1977 Institute of Mathematical Statistics

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.5 • No. 1 • January, 1977
Back to Top